# SDR REXA2015071800721

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 17,916 hours, 17,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG INFLIGHT, QRH COMPLETED.  GEAR STATUS NOSE GEAR DOWN BOTH MAINS UP MANUAL RELEASE HANDLE WAS REQUIRED TO EXTEND THE GEAR, SPEED 210 KTS ALTITUDE 3500 FT FLT SPLRS WERE DEPLOYED.  R & R MLG PRIORITY VLV IAW AMM 32-32-15.  OPERATIONS CHECKED GOOD.  R & R LG SELECTOR VLV IAW AMM 32-32-10.  OPERATIONS CHECKED GOOD.  PERFORMED FIM 32-60-09 FIGURE 107 SHEETS 1 - 4 ALL CHECKED GOOD, NO DEFECTS NOTED SEE CONTINUATION CARDS FOR DETAILS.
